# SDR JR2R2011082100326

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 20,206 hours, 15,734 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: SH6703233644
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA PLATE BETWEEN FS 291 AND 331 CORRODED.  REMOVED AND INSTALLED NEW ANTENNA PLATE BETWEEN FS 291-331 IAW CRJ 900 SRM 51-42-06, 51-42-21.
